RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 34, Number 12  


Tree organization of the data structure for Cholesky factorization
V. P. Il'in, V. I. Karnachuk, M. R. Larin
1747
A parametric approximation
E. B. Kuznetsov, V. I. Shalashilin
1757
A hierarchical multicriteria procedure for improving a basic solution in problems of large dimensions
Ya. I. Rabinovich
1770
Orthogonal difference pivotal condensation for two-point grid equations of general form with separate multipoint boundary conditions
Yu. A. Kremen', P. I. Monastyrnyĭ
1782
The method of additive separation of singularities for quasilinear singularly perturbed elliptic and parabolic equations
G. I. Shishkin
1793
Embedding theorems for the traces of grid functions in three dimensions
M. P. Galanin
1815
Regionally additive difference schemes with a stabilizing correction for parabolic problems
P. N. Vabishchevich
1832
The accuracy of approximations on rectangular grids in problems of the theory of elasticity with singularities
I. G. Beluhina
1843
Features of the numerical simulation of the target of inertial thermonuclear synthesis in the approximation of heat conduction gas dynamics
V. T. Zhukov, A. V. Zabrodin, O. B. Feodoritova
1852
Multi-grid solution of Euler's equations on unstructured grids
V. S. Sakovich
1867

Scientific communications
The correct solution of the problem of the numerical differentiation of functions of one or several variables
I. L. Osipov
1884
The use of the method of compact differences on spaced grids
D. A. Nikiforov
1890
A generalization of the method for solving the eigenvalue problem for Hamiltonian systems
A. A. Abramov, A. A. Aslanyan
1896
The Wiener–Hopf equations and the mathematical theory of diffraction
V. B. Vasil'ev
1902
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020